No Cover Image

Journal article 554 views

Magnons, their solitonic avatars and the Pohlmeyer reduction / Timothy Hollowood; J. Luis Miramontes

Journal of High Energy Physics, Volume: 2009, Issue: 04, Pages: 060 - 060

Swansea University Author: Timothy, Hollowood

Full text not available from this repository: check for access using links below.

Published in: Journal of High Energy Physics
ISSN: 1029-8479
Published: 2009
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 04
Start Page: 060
End Page: 060